Bilgilendirme: Sürüm Güncellemesi ve versiyon yükseltmesi nedeniyle, geçici süreyle zaman zaman kesintiler yaşanabilir ve veri içeriğinde değişkenlikler gözlemlenebilir. Göstereceğiniz anlayış için teşekkür ederiz.
 

On the Commutative Product of Distributions

No Thumbnail Available

Date

2006

Journal Title

Journal ISSN

Volume Title

Publisher

Korean Mathematical Soc

Open Access Color

OpenAIRE Downloads

OpenAIRE Views

Research Projects

Journal Issue

Abstract

The commutative products of the distributions x(r) ln(p) vertical bar x vertical bar and x(-r-1) ln(q) vertical bar x vertical bar and of sgn x x(r) ln(P) vertical bar x vertical bar and sgn x x(-r-1) ln(q) vertical bar x vertical bar are evaluated for r = 0, +/- 1, +/- 2,... and p, q = 0, 1, 2,....

Description

Tas, Kenan/0000-0001-8173-453X

Keywords

Delta-Function, Distribution, Product Of Distributions

Turkish CoHE Thesis Center URL

Fields of Science

Citation

Fisher, B., Taş, K. (2006). On the commutative product of distributions. Journal of the Korean Mathematical Society, 43(2), 271-281.

WoS Q

Q3

Scopus Q

Q3
OpenCitations Logo
OpenCitations Citation Count
2

Source

Journal of the Korean Mathematical Society

Volume

43

Issue

2

Start Page

271

End Page

281
PlumX Metrics
Citations

CrossRef : 1

Scopus : 2

Captures

Mendeley Readers : 2

Google Scholar Logo
Google Scholar™
OpenAlex Logo
OpenAlex FWCI
0.92657655

Sustainable Development Goals

6

CLEAN WATER AND SANITATION
CLEAN WATER AND SANITATION Logo

14

LIFE BELOW WATER
LIFE BELOW WATER Logo